# SDR UIEA2023050400400

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 93,093 hours, 22,665 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH NEW MAIN LANDING GEAR, DUE SHOCK STRUT, ELECTRICAL CONDUIT P/ N: 287T6104-74 AND S/N: 6512, CRUSHED, IS NECESSARY TO CHECK THE INTERNAL ELECTRICAL WIRING( RH NEW MAIN LANDING GEAR, CHECK THE INTERNAL ELECTRICAL WIRING CONTINUITY BETWEEN J2-J4. SATISFACTORY TEST IAW WDM 27-62-11 AND 32-09-12. )
